Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 163484, 12 pages
http://dx.doi.org/10.1155/2013/163484
Research Article

Global Stability of HIV-1 Infection Model with Two Time Delays

College of Mathematics and System Science, Xinjiang University, Xinjiang, Urumqi 830046, China

Received 8 October 2013; Accepted 19 November 2013

Academic Editor: Ming Mei

Copyright © 2013 Hui Miao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hui Miao, Xamxinur Abdurahman, and Ahmadjan Muhammadhaji, “Global Stability of HIV-1 Infection Model with Two Time Delays,” Abstract and Applied Analysis, vol. 2013, Article ID 163484, 12 pages, 2013. https://doi.org/10.1155/2013/163484.